Redrose, I'm glad you're finding relief with the humira. However, you do need to be careful with it. I took humira for 4 weeks. It didn't honestly do a lot for my joint pains, if anything at all, and I also became very very pale, tired, and washed-out. Bloodwork revealed lowered blood counts, which evidently Humira was responsible for. I was switched to Enbrel, and have not had any similar problems. For some reason, Humira affected my blood counts more--it does work in a slightly different way than enbrel.
Definitely mention this to your rheumy. Humira has been known to cause serious blood problems. Even if you have to stop taking Humira, keep in mind there are several different tnf-inhibitors available and everyone reacts differently to all of them. What doesn't work for some, works for others, etc... Enbrel, which is also an injectable, may be just fine for you if Humira doesn't work out.
Let us know what your rheumy says.